CSpace

Browse/Search Results:  1-10 of 60 Help

Selected(0)Clear Items/Page:    Sort:
FACTORIALS OF INFINITE CARDINALS IN ZF PART II: CONSISTENCY RESULTS 期刊论文
JOURNAL OF SYMBOLIC LOGIC, 2020, 卷号: 85, 期号: 1, 页码: 244-270
Authors:  Shen, Guozhen;  Yuan, Jiachen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
ZF  cardinal  factorial  permutation  permutation model  finite-to-one function  
FACTORIALS OF INFINITE CARDINALS IN ZF PART I: ZF RESULTS 期刊论文
JOURNAL OF SYMBOLIC LOGIC, 2020, 卷号: 85, 期号: 1, 页码: 224-243
Authors:  Shen, Guozhen;  Yuan, Jiachen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
ZF  cardinal  factorial  permutation  finite-to-one function  Dedekind finite  
Approximation of Bernoulli measures for non-uniformly hyperbolic systems 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 1, 页码: 233-247
Authors:  Liao, Gang;  Sun, Wenxiang;  Vargas, Edson;  Wang, Shirou
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Compatible systems and ramification 期刊论文
COMPOSITIO MATHEMATICA, 2019, 卷号: 155, 期号: 12, 页码: 2334-2353
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
l-independence  integrality  valuative criterion  local field  wild ramification  
LOGARITHMIC DE RHAM COMPARISON FOR OPEN RIGID SPACES 期刊论文
FORUM OF MATHEMATICS SIGMA, 2019, 卷号: 7, 页码: 53
Authors:  Li, Shizhang;  Pan, Xuanyu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
SUMS OF STANDARD UNIFORM RANDOM VARIABLES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2019, 卷号: 56, 期号: 3, 页码: 918-936
Authors:  Mao, Tiantian;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Uniform distribution  aggregation  dependence uncertainty  joint mixability  
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
When is a dynamical system mean sensitive? 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2019, 卷号: 39, 页码: 1608-1636
Authors:  Garcia-Ramos, Felipe;  Li, Jie;  Zhang, Ruifeng
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
RIGID C*-TENSOR CATEGORIES AND THEIR REALIZATIONS AS HILBERT C*-BIMODULES 期刊论文
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 2019, 卷号: 62, 期号: 2, 页码: 367-393
Authors:  Yuan, Wei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
C*-tensor category  finite Hilbert C*-bimodules  
Onset of thin film meniscus along a fibre 期刊论文
JOURNAL OF FLUID MECHANICS, 2019, 卷号: 865, 页码: 650-680
Authors:  Guo, Shuo;  Xu, Xianmin;  Qian, Tiezheng;  Di, Yana;  Doi, Masao;  Tong, Penger
Favorite  |  View/Download:7/0  |  Submit date:2019/04/02
capillary flows  contact lines  thin films